AN ANALYSIS OF HIGHER ORDER BOUNDARY CONDITIONS FOR THE WAVE EQUATION

Julien Diaz 1 Patrick Joly 1
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, ENSTA ParisTech UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : Thanks to the use of the Cagniard–De Hoop method, we derive an analytic solution in the time domain for the half-space problem associated with the wave equation with Engquist– Majda higher order boundary conditions. This permits us to derive new convergence results when the order of the boundary condition tends to infinity, as well as error estimates. The theory is illustrated by numerical results.
Type de document :
Article dans une revue
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2005, 65 (5), pp.1547-1575. <10.1137/S0036139903436145>
Liste complète des métadonnées

https://hal.inria.fr/inria-00409197
Contributeur : Julien Diaz <>
Soumis le : jeudi 6 août 2009 - 14:28:29
Dernière modification le : jeudi 9 février 2017 - 15:48:01
Document(s) archivé(s) le : mardi 15 juin 2010 - 22:10:55

Fichier

abc.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

Collections

Citation

Julien Diaz, Patrick Joly. AN ANALYSIS OF HIGHER ORDER BOUNDARY CONDITIONS FOR THE WAVE EQUATION. SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2005, 65 (5), pp.1547-1575. <10.1137/S0036139903436145>. <inria-00409197>

Partager

Métriques

Consultations de
la notice

228

Téléchargements du document

125